MAUDE Adverse Event Report: COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE WALKER, STEEL ADULT 2 BUTTON 5'WHLS.; WALKER, MECHANICAL

COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE WALKER, STEEL ADULT 2 BUTTON 5'WHLS.; WALKER, MECHANICAL
Model Number 10244-1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user, who reported that while using the walker, the walker hit a crack and stopped abruptly, causing her to fall over the top of the walker and sustain a fracture in the tip of her tibia.There was no specified defect in or malfunction of the device.Product labeling states,"be aware of the following, gaps in the floor." as part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE WALKER, STEEL ADULT 2 BUTTON 5'WHLS.
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COM-DA HEALTHCARE CO. LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province
CH 
MDR Report Key25110559
Report Number2438477-2026-00025
Device Sequence Number9326872
Product Code ITJ
UDI-Device Identifier50822383515620
UDI-Public(01)50822383515620
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
Report Date (Section F) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10244-1
Device Catalogue Number10244-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2026
Event Location Home
Date Report to Manufacturer05/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA05/07/2026